Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 8, 2026, 11:56 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2026, 11:56 AM EST (16:56 UTC)
- Expired
- Feb 9, 2026, 10:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
602 WHUS71 KPHI 081656 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1156 AM EST Sun Feb 8 2026 ANZ450>455-090600- /O.CAN.KPHI.GL.W.0006.000000T0000Z-260208T1700Z/ /O.NEW.KPHI.SC.Y.0018.260208T1656Z-260209T1500Z/ /O.CAN.KPHI.UP.W.0002.000000T0000Z-260208T1700Z/ /O.NEW.KPHI.UP.Y.0006.260208T1656Z-260209T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1156 AM EST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... ...GALE WARNING IS CANCELLED... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 10 AM EST Monday. For the Freezing Spray Advisory, until 6 AM EST Monday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-090600- /O.CAN.KPHI.GL.W.0006.000000T0000Z-260208T1700Z/ /O.NEW.KPHI.SC.Y.0018.260208T1656Z-260209T1500Z/ /O.CAN.KPHI.UP.W.0002.000000T0000Z-260208T1700Z/ /O.NEW.KPHI.UP.Y.0006.260208T1656Z-260209T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1156 AM EST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... ...GALE WARNING IS CANCELLED... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, until 10 AM EST Monday. For the Freezing Spray Advisory, until 6 AM EST Monday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
4 follow-up statements
582 WHUS71 KPHI 081916 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 216 PM EST Sun Feb 8 2026 ANZ450>455-090900- /O.CON.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ /O.CON.KPHI.UP.Y.0006.000000T0000Z-260209T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 216 PM EST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 10 AM EST Monday. For the Freezing Spray Advisory, until 6 AM EST Monday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-090900- /O.CON.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ /O.CON.KPHI.UP.Y.0006.000000T0000Z-260209T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 216 PM EST Sun Feb 8 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, until 10 AM EST Monday. For the Freezing Spray Advisory, until 6 AM EST Monday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
940 WHUS71 KPHI 090622 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 122 AM EST Mon Feb 9 2026 ANZ450>455-091500- /O.CON.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ /O.CON.KPHI.UP.Y.0006.000000T0000Z-260209T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 122 AM EST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 10 AM EST this morning. For the Freezing Spray Advisory, until 6 AM EST early this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-091500- /O.CON.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ /O.CON.KPHI.UP.Y.0006.000000T0000Z-260209T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 122 AM EST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, until 10 AM EST this morning. For the Freezing Spray Advisory, until 6 AM EST early this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
900 WHUS71 KPHI 091044 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 544 AM EST Mon Feb 9 2026 ANZ430-431-091500- /O.CAN.KPHI.UP.Y.0006.000000T0000Z-260209T1100Z/ /O.CON.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 544 AM EST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY IS CANCELLED... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-091500- /O.CAN.KPHI.UP.Y.0006.000000T0000Z-260209T1100Z/ /O.CON.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 544 AM EST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY IS CANCELLED... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
288 WHUS71 KPHI 091500 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1000 AM EST Mon Feb 9 2026 ANZ430-431-450>455-091600- /O.EXP.KPHI.SC.Y.0018.000000T0000Z-260209T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1000 AM EST Mon Feb 9 2026 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas and winds continue to decrease. Therefore, the Small Craft Advisory was allowed to expire. $$ AKL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 6:14 AM EST, 5 hours 42 minutes earlier. Its key messages:
- 1. Dangerous wind chill values will continue through Monday morning. 2. Temperatures moderating to right around average for the middle of this week. A warm front may bring some light wintry precipitation to parts of the region later Tuesday.
Area forecast discussion, Feb 8, 6:14 AM EST, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
614 AM EST Sun Feb 8 2026
.WHAT HAS CHANGED...
The Wind Advisory for Carbon and Monroe counties is no longer in
effect.
The Extreme Cold Warning for Carbon and Monroe counties is now in
effect until 10 AM Monday. Cold Weather Advisories are now in
effect for most of New Jersey, southeast Pennsylvania, Delaware and
the eastern shore of Maryland from Noon today through Monday
morning.
&&
.KEY MESSAGES...
1. Dangerous wind chill values will continue through Monday morning.
2. Temperatures moderating to right around average for the middle of
this week. A warm front may bring some light wintry precipitation to
parts of the region later Tuesday.
&&
.DISCUSSION...
KEY MESSAGE 1...Dangerous wind chill values will continue through
Monday morning.
Northwest winds will continue to range from 15 to 20 mph with
25 to 35 mph gusts through late this afternoon. Winds will
diminish fairly quickly this evening, and then will range from 5
to 10 mph tonight.
Due to how cold it will continue to be, winds remain elevated
enough to result in dangerous wind chill values.
Broad Arctic high pressure centered over the Great Lakes and
Ohio Valley slowly builds east today, then will be overhead
tonight before moving offshore on Monday. Highs today will be in
the single digits in the southern Poconos and the teens
elsewhere. With the winds, wind chills today will mostly be in
the single digits to as low as -10. Tonight, lows will be in the
single digits throughout with wind chill values as low as -20
in the southern Poconos and as low as -10 to -15 elsewhere.
As a result, the Extreme Cold Warning for Carbon and Monroe
counties has been extended through Monday morning and Cold
Weather Advisories are now in effect for the rest of the area
from noon today through 10 am Monday.
Heights aloft begin to rise on Monday, and warm air advection
will be underway. Highs will mostly be in the upper 20s to
around 30.
KEY MESSAGE 2...Temperatures moderating to right around average
for the middle of this week. A warm front may bring some light
wintry precipitation to parts of the region later Tuesday.
As heights build aloft with a ridge slowly migrating east and
arctic surface high pressure shifting off the coast, warm air
advection will be underway and this will translate to
temperatures moderating Tuesday and then to right around average
on Wednesday. This will result in thawing taking place more
each day through at least Wednesday. Low temperatures however
will drop below freezing each night resulting in thaw and
refreeze cycles, with lows Tuesday night looking like the milder
night due to southwest winds ahead of a cold front.
The cold front will cross the region sometime later Wednesday
as low pressure passes to our north. Given the track of the
surface low to our north and this being more of a clipper
system, the main forcing for ascent is just to our north and the
moisture is limited. This results in lower chances for
precipitation. The NBM has some slight chance PoPs (20 percent)
across the far north by later Tuesday with an incoming warm
front, otherwise the PoPs are trending downward. Some 00z
guidance has trended a little stronger though with the
isentropic lift with the warm front later Tuesday, which could
produce some frozen or freezing precipitation especially across
our northern areas. As of now, made no changes to the NBM
guidance. It then turns colder for the second half of the week,
but not to the magnitude of our current arctic outbreak. A storm
may then arrive during the weekend with the potential for some
rain and/or wintry precipitation.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR. NW winds 15 to 20 kt with 25 to 35 kt gusts,
diminishing to 10 to 15 kt with 20 to 25 kt gusts after 21Z.
High confidence.
Tonight...VFR. NW winds 10 to 15 kt with gusts up to 20 kt,
diminishing to 5 to 10 kt after 03Z. High confidence.
Monday...VFR. NW winds 5 to 10 kt. High confidence.
Outlook...
Monday night and Tuesday...VFR ceilings lower.
Wednesday and Thursday...VFR overall. Northwest winds gusts to
around 20 knots possible.
&&
.MARINE...
Northwest winds of 20 to 30 kt with 40 to 45 kt gusts will continue
through this morning, and Gale Warnings and Heavy Freezing Spray
Warnings remain in effect. Winds diminish this afternoon, and Small
Craft Advisories and Freezing Spray Advisories will be needed for
later today and tonight.
Sub-SCA conditions expected on Monday.
Regarding the river/bay ice...Ice continues across area bay
waters and inland estuaries. This includes, but is not limited
to the Delaware estuary. On rivers, the ice has grown in
thickness enough to cause some restrictions in the flow. Per
satellite imagery and ice analysis data, the Delaware River is
mostly ice covered from the entrance to Delaware Bay northward,
or upstream, to at least Washington Crossing.
The most common ways river ice can break up is either through a
thermal or mechanical means. We would like to see temperatures
rise into the 40s for a few days, but that's not expected over
the next few days. Some areas though are forecast to get to
around 40 degrees Wednesday afternoon. Significant rainfall,
producing river rises, can also break up ice but that is not in
the forecast this week.
As a result, ice will continue to expand before it contracts,
especially with this ongoing deep freeze this weekend. For this
week, there may be a pause in the ice growth during the
daylight hours as temperatures warm above freezing, however
temperatures at night will continue to support expansion.
Outlook...
Monday night through Wednesday...No marine headlines are anticipated.
Thursday...A period of near Small Craft Advisory conditions possible.
&&
.CLIMATE...
Record Low Temperatures
February 8
Site Record/Year
Allentown (ABE) -5/1935
AC Airport (ACY) 3/1967
AC Marina (55N) -1/1895
Georgetown (GED) 3/1967
Mount Pocono (MPO) -15/1963
Philadelphia (PHL) -2/1934
Reading (RDG) -4/1934
Trenton (TTN) -8/1934
Wilmington (ILG) 0/1895
Record Coldest High Temperatures
February 8
Site Record/Year
Allentown (ABE) 16/1934
AC Airport (ACY) 20/1951
AC Marina (55N) 14/1895
Georgetown (GED) 27/2007
Mount Pocono (MPO) 10/1936
Philadelphia (PHL) 9/1895
Reading (RDG) 18/1951
Trenton (TTN) 12/1895
Wilmington (ILG) 12/1895
&&
.EQUIPMENT...
The Fort Dix radar (KDIX) is out of service through Tuesday and
perhaps longer depending on how quickly replacement parts arrive.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Extreme Cold Warning until noon EST today for PAZ060>062-070-
071-101>106.
Cold Weather Advisory from noon today to 10 AM EST Monday for
PAZ060>062-070-071-101>106.
Extreme Cold Warning until 10 AM EST Monday for PAZ054-055.
NJ...Extreme Cold Warning until noon EST today for NJZ001-007>010-
012>027.
Cold Weather Advisory from noon today to 10 AM EST Monday for
NJZ001-007>010-012>027.
DE...Extreme Cold Warning until noon EST today for DEZ001>004.
Cold Weather Advisory from noon today to 10 AM EST Monday for
DEZ001>004.
MD...Extreme Cold Warning until noon EST today for MDZ012-015-019-
020.
Cold Weather Advisory from noon today to 10 AM EST Monday for
MDZ012-015-019-020.
MARINE...Gale Warning until 10 AM EST this morning for ANZ430-431-
450>455.
Heavy Freezing Spray Warning until 10 AM EST this morning for
ANZ430-431-450>455.
&&
DISCUSSION...Gorse/MPS
AVIATION...Gorse/MPS
MARINE...Gorse/MPSHazardous weather outlook, Feb 8, 2:08 AM EST, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 208 AM EST Sun Feb 8 2026 MDZ012-015-019-020-091100- Kent MD-Queen Annes-Talbot-Caroline- 208 AM EST Sun Feb 8 2026 ...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... ...COLD WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM EST MONDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Extreme Cold Warning. Cold Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Cold Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 1:59 AM EST | Cold Weather Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 32 hr |
| Feb 8, 11:56 AM EST | Heavy Freezing Spray Advisory | PHI | 18 hr |
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.